Open Access
February 2013 Properties of some difference polynomials
Yong Liu, Hong-Xun Yi
Proc. Japan Acad. Ser. A Math. Sci. 89(2): 29-33 (February 2013). DOI: 10.3792/pjaa.89.29


In this article, we investigate some properties of some difference polynomials. The results in this article improve some theorems of Liu and Laine. Several examples are provided to show that our results are best possible.


Download Citation

Yong Liu. Hong-Xun Yi. "Properties of some difference polynomials." Proc. Japan Acad. Ser. A Math. Sci. 89 (2) 29 - 33, February 2013.


Published: February 2013
First available in Project Euclid: 30 January 2013

zbMATH: 1281.30024
MathSciNet: MR3024272
Digital Object Identifier: 10.3792/pjaa.89.29

Primary: 30D35 , 39B12

Keywords: difference equations , Finite order , meromorphic functions , value distribution

Rights: Copyright © 2013 The Japan Academy

Vol.89 • No. 2 • February 2013
Back to Top